# SDR IPXA2022100386824

- Difficulty date: October 3, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N395UP
- Make and model: Boeing 767316
- Aircraft serial: 29229
- Aircraft time: 87,289 hours, 19,108 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SUPPLEMENTAL SDR* L/H WING, LOWER SKIN AROUND FASTENER COMMON TO STGR: L-9.5 BETWEEN RIB: 27 (WS 879.2) AND RIB 31 (WS 990.2): CRACK INDICATION > 40%, CRACK LENGTH: 1,0 MM. ACCOMPLISHED EO: B767-5730-84911-A STEP 6A REV. DATE 10/02/2022 AND OPENED DMI: D792434 ON LOG PAGE 427363 ITEM 3 TO ACCOMPLISH A PERMANENT REPAIR AFTER A ONE TIME NON REVENUEACCOMPLISHED JOB IAW UPS EO NO. B767-5710-85045-A. JOB COMPLETED
